Masturbating and starting new meds

It took me like an hour to get off. Felt like my arms were gonna fall off. Will this side effect go away? This is torture

anit so eazy now are you j?

hah… nah man I don’t know I still get off in 30 seconds :smile:

“Some call it premature… I just call it ecstasy… and when we’re holding hands… It’s like having sex to me… I where a rubber at all times, it’s a necessity.”

1 Like

I had that problem too back in the day. Are you on rispirdal. That drug can make your ■■■■■ numb. If you keep on it you will ejaculate and you wont even feel it. This can be a good thing if you have a GF I suppose

not all girls like prolonged intercourse… trust me I blow it in 30 seconds. For some reason they always come back…

Escitalopram is the new meds that takes forever to nut

Hope this side effect goes away over time.

We’re all pulling for you!

(Oh dear. Perhaps that was a poor choice of words given the thread title.)

5 Likes

Risperdal consta has worst ED side effects. Breast development and lactation in men can happen. Puts on bunches of weight. Not sure about Invega…

Risperdal shots do good case of frigidity in females too. Weight gain was hellish. Took myself off of it when it hit HUGE and county clinic started price gouging. Got huge bill when broke and supporting myself…

I’m on it. I’m also a woman, so ymmv. I had the same effect, but it let up after a bit. Not immediately, I’m thinking a couple of months. Still takes a bit longer now, but within the realm of reasonability. I had been on a hairtrigger before :smile_cat:

(tee hee)

She said ‘hairtrigger’!

Yeah…my knob was like a Slinky on Respiridone. I tanked on it anyways and switched meds. The problem went away.

I’m having the same problem on Abilify. Sometimes it takes so long I just give up.

For some people, anhedonia (which is a negative symptom) causes this to happen. It’s not always a med issue.

1 Like

You are very strong. I make sure you can recover from sz.

Risperidone is the absolute worse for this

That sounds like another SSRI! You do know they give them off label for people that experience premature ejaculation :wink: I had the same problem on Sertraline(Zoloft)!

Anyway a least your not on Abilify, that made me have a dry ejaculation, as in I’d go to ejaculate but nothing would come out!

at least you still have a libido even if it does take forever. I’ve noticed while on risperidone and fanapt my libido was nonexistent and endurance was crazy but I got off of them after a year or two so now on latuda and Haldol and they aren’t bad.

just enjoy the process dude :imp:

I need about 1 minute… :ok_hand:

2 Likes

Is masturbation still legal these days? Lol sorry.

Oh my. Yeah I feel ya. Lately THAT’s easier to get going than if I have company I’ve learned, and THAT ain’t easy to get going. Feel like the world’s watching. Like one time I just like, you know, getting that going and I hear for all the world I swear the president of the united state’s voice, yes Mr. Obama, begin talking in my head. Seriously. What’s he saying? He wants to comiserate on our mutual insomnia, yes, insomnia.

I found the treatment that works for my insomnia.

Masturbate and then pop and ambien and then hit myself on the head with a mallet.

But seriously, I had erectile dysfunction while on zyprexa, it just killed libido and ruined an evening with a girl. I say try a different med, you can’t go on like a normal person without having normal release of sexual energy, and if you dont have a sex drive, you should seek help.

Im getting about desperate enough to hire an escort. No ■■■■. I am dying of sexual starvation. It is intense. I’m in really great shape, too. It sucks. Being athletic as hell and smart and ■■■■ and no sex life. Bad. I used to be promiscuous and hey that was more fun than being abstinent.

1 Like